Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 199, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 16, 2007, 6:08 PM CDT for Hancock County, Kossuth County, Iowa. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2007, 6:08 PM CDT (23:08 UTC)
- Expired
- Jul 16, 2007, 7:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Hancock County, IA, Kossuth County, IA
The radar
The Des Moines radar (KDMX), 159 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 6:15 PM CDT | TSTM WND DMG | 6 E Algona, IA | SCATTERED TREES...LIMBS AND CORN FIELDS BLOWN DOWN FROM NORTH OF ALGONA EAST SOUTHEAST TO HANCOCK COUNTY LINE. ESTIMATED 60 TO 70 MPH WINDS. |
| Jul 16, 6:45 PM CDT | TSTM WND DMG | Garner, IA | SEVERAL TREENS DOWN AND POWER LINES. |
| Jul 16, 6:47 PM CDT | TSTM WND GST 60 | Garner, IA | LASTED FOR AROUND 15 TO 20 MINUTES |
| Jul 16, 6:52 PM CDT | TSTM WND DMG | Britt, IA | LARGE BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 2:07 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 162308
SVRDMX
IAC081-109-170000-
/O.NEW.KDMX.SV.W.0199.070716T2308Z-070717T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
608 PM CDT MON JUL 16 2007
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN NORTH CENTRAL IOWA...
SOUTHEASTERN KOSSUTH COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 700 PM CDT
* AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF
ALGONA...OR ABOUT 32 MILES SOUTH OF BLUE EARTH...AND MOVING
SOUTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES SOUTHWEST OF BRITT BY 630 PM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. THIS STORM HAS A
HISTORY OF PRODUCING WINDS IN EXCESS OF 70 MPH.
GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR NORTHERN IOWA.
LAT...LON 4315 9397 4339 9421 4338 9397 4325 9397
4325 9351 4292 9350 4291 9354 4292 9445
4317 9445
TIME...MOT...LOC 2308Z 308DEG 40KT 4316 9420
$$2 follow-up statements
000
WWUS53 KDMX 162338
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
637 PM CDT MON JUL 16 2007
IAC109-162347-
/O.CAN.KDMX.SV.W.0199.000000T0000Z-070717T0000Z/
KOSSUTH IA-
637 PM CDT MON JUL 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KOSSUTH COUNTY IS
CANCELLED...
AT 635 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR NORTHERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100
PM CDT MONDAY EVENING FOR SOUTHERN IOWA.
LAT...LON 4325 9351 4297 9350 4292 9351 4291 9354
4291 9373 4292 9373 4292 9398 4325 9397
TIME...MOT...LOC 2337Z 308DEG 40KT 4296 9385
$$
IAC081-170000-
/O.CON.KDMX.SV.W.0199.000000T0000Z-070717T0000Z/
HANCOCK IA-
637 PM CDT MON JUL 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK COUNTY...
AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CORWITH...OR ABOUT 36
MILES NORTHEAST OF FORT DODGE...MOVING SOUTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GOODELL BY 650 PM CDT...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR NORTHERN IOWA.
LAT...LON 4325 9351 4297 9350 4292 9351 4291 9354
4291 9373 4292 9373 4292 9398 4325 9397
TIME...MOT...LOC 2337Z 308DEG 40KT 4296 9385
$$000
WWUS53 KDMX 170001
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
701 PM CDT MON JUL 16 2007
IAC013-023-170015-
/O.CON.KDMX.SV.W.0200.000000T0000Z-070717T0015Z/
BUTLER IA-BLACK HAWK IA-
701 PM CDT MON JUL 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN BLACK HAWK AND SOUTHEASTERN BUTLER COUNTIES...
AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO BASEBALL SIZE. THIS STORM WAS LOCATED 6 MILES NORTHEAST
OF NEW HARTFORD...OR ABOUT 13 MILES NORTHWEST OF WATERLOO...MOVING
SOUTHEAST AT 20 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
BASEBALL HAIL HAS BEEN REPORTED AT 700 PM IN FINCHFORD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR NORTHERN IOWA.
LAT...LON 4271 9256 4264 9255 4264 9247 4255 9240
4255 9267 4265 9272
TIME...MOT...LOC 0001Z 335DEG 19KT 4260 9252
$$
MOYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:00 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jul 16, 3:00 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 300 PM CDT MON JUL 16 2007 .SHORT TERM /TONIGHT/... CONVECTION LEFTOVERS NOW IN SOUTHEAST IOWA WITH RAPID DESTABILIZATION FOR MOST OF THE AREA THIS AFTERNOON. NO CAP TO SPEAK OF WITH 30 TO 50 KTS OF BULK SHEAR FROM NORTHERN IOWA TO SOUTHWEST MN. PWATS ALSO HIGH OVER THE AREA WITH A 1.5 TO 1.8 INCHES PRESENT FROM NORTH CENTRAL THROUGH SOUTHEAST IOWA ATTM. PARAMETERS COMING TOGETHER FOR SEVERE EVENT ALONG AND SOUTH OF THE STATIONARY FRONTAL BOUNDARY THIS EVENING AND TONIGHT. LARGE HAIL AND DAMAGING WINDS REMAIN THE PRIMARY THREAT WITH ISOLATED TORNADOES ALONG THE BOUNDARY A POSSIBILITY AS WELL. WEAK DRY LINE HAS ALSO DEVELOPED OVER CENTRAL IA WHERE CONVERGENCE IS ALSO INCREASING. CONVECTION WILL REMAIN THROUGH THE EVENING INTO THE OVN AS THETAE ADVECTION CONTINUES TO FEED STORM ACTIVITY AS BOUNDARY MAKES SOME PROGRESS NORTHEAST OVN. RAINFALL AMTS IN SOME OF THE STRONGER STORMS MAY REACH TO 2 INCHES OR GREATER...ESPECIALLY CENTRAL AND EAST. TEMPS TO REMAIN WARM OVN WITH LOWS FROM 65 T0 70. .LONG TERM.../TUESDAY-MONDAY/... MODELS IN GENERAL AGREEMENT OVER THE NEXT SEVERAL PERIODS REGARDING THE EVOLUTION OF THIS MORNINGS FRONTAL BOUNDARY AND ADVANCEMENT OF WARM AIR INTO STATE THROUGH WED. DIFFERENCES ARISE REGARDING FRONTAL PASSAGE ON THURSDAY. WITH MAIN WAVE PROGGED TO DROP EAST SOUTHEAST TONIGHT...BEST CHANCES FOR ANY ORGANIZED CONVECTION DRIVEN BY A SYNOPTIC FEATURE WILL EXIT THE REGION BY TUES AM THOUGH FRONT AND INSTABILITY WILL LINGER. THOUGH UNCAPPED THROUGH EARLY TUES...CAP AT H700 BEGINS TO TAKE OVER DURING THE DAY AS FRONT LIFTS NORTHEAST AND TEMPS WARM ALOFT. CURRENT H850 PROGS SUGGEST +24 TO +26C OVER CENTRAL THROUGH NORTHWEST FORECAST AREA BY LATE AFTERNOON. MIXING NOT SIGNIFICANT...BUT TEMPS SHOULD WARM TO MID 90S ANYWAY OVER THE REGION IN AREAS WITH LESSER CLOUD COVER...SOUTHWEST TO WEST ESPECIALLY. SOME CONCERN TUES AFTERNOON FOR NORTHEAST COUNTIES AS MLCAPE WILL RISE TO >4000 J/KG BY LATE AFTERNOON AND STILL NO CAP. BULK SHEAR MODEST WITH LIMITED SFC CONVERGENCE THOUGH INSTABILITY ALONE SHOULD BE ENUF TO GET THINGS GOING BY MID TO LATE AFTERNOON OVER THE NORTHEAST SECTIONS. HIGHS TUES WILL PUSH HEAT INDICES TO NEAR 100 WEST. THUNDER CHANCES WILL REMAIN NORTH IN THE VICINITY OF THE FRONT WHILE CENTRAL AND SOUTH REMAIN HOT/HUMID THROUGH WED. FRONT BEGINS TO PUSH SOUTH IN RESPONSE TO H500 WAVE ROTATING ON THE BACK SIDE OF HUDSON BAY SYSTEM BY WED NIGHT/THUR. GEM/EURO/GFS SEEM TO BE HANDLING ENERGY BETTER WITH TWO SEPARATE WAVES WHILE NAM CONSOLIDATES SYSTEM INTO ONE...SHIFTING COOL AIR FARTHER EAST EARLIER...RESULTING IN SLOWER SOUTHERLY PROGRESSION OF COOL AIR. HAVE SIDED WITH GFS FRONTAL TIMING...BLENDING WITH SURROUNDING OFFICES. RATHER COOL AIRMASS HEADING INTO THE GREAT LAKES AGAIN BY THUR NIGHT/FRI. WILL EXPECT TO SEE 50S FOR LOWS WITH UPPER 70S TO NEAR 80 NORTHEAST FOR HIGHS FRI. HAVE MADE SOME SEASONAL ADJUSTMENTS BY RAISING MAX A DEGREE OR TWO FROM PREVIOUS EPISODES. OPERATIONAL GUIDANCE SEEMS TOO HIGH AND WILL BE KEEPING TMAX CLOSER TO COOLEST MEMBER FOR FRIDAY. HIGH SLIDES EAST QUICKLY BY LATE SATURDAY ALLOWING WARMER TEMPS TO SLIDE OVER RIDGE AND BACK INTO REGION SUN AND MONDAY. HAVE GONE ABOVE HPC GUIDANCE ON MONDAY GIVEN THERMAL PROFILES OF GEM/EURO/GFS. && .AVIATION...16/18Z SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ALONG A SFC BOUNDARY CURRENTLY STRETCHING ACROSS ERN SD AND SRN MN INTO NC/NE IOWA BY LATE THIS AFTERNOON INTO THE EVENING. LOW TO MID LEVEL CU FIELD CURRENTLY DEVELOPING ACROSS NC/NE IOWA WITH CEILINGS AROUND BKN025-045 WITH ISOLATED AREAS OF SCT-BKN015. THUNDERSTORM ACTIVITY IS THEN EXPECTED TO TRANSLATE SOUTHWARD BY LATE EVENING INTO THE OVERNIGHT HOURS. SOME LOWERED VISIBILITIES ARE EXPECTED WITH THE THUNDERSTORM ACTIVITY...WITH CEILINGS MOSTLY AOA SCT-BKN025CB. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION/SHORT TERM...ALBRECHT LONG TERM...REV
Hazardous weather outlook, Jul 16, 5:56 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 556 PM CDT MON JUL 16 2007 IAZ004>007-015>017-023>028-033>039-046>050-059>062-072>075- 083>086-094>097-171100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-BOONE-STORY- MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION- MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS- 556 PM CDT MON JUL 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA...ALONG AND EAST OF A LINE FROM SAC CITY...TO WINTERSET...TO LAMONI. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING...INTO THE OVERNIGHT HOURS. SOME SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING STRAIGHT LINE WINDS TO 80 MPH THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE...MAINLY ALONG AND EAST OF INTERSTATE 35. SLOW MOVING STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...AND COULD BECOME INTENSE ENOUGH TO CAUSE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT VARIOUS TIMES...MAINLY LATE AFTERNOON AND OVERNIGHT...FROM TUESDAY THROUGH THURSDAY. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY...AMPLE MOISTURE WILL LEND TO THE STORMS PRODUCING LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ACTIVATION MAY ALSO BE NEEDED AT VARIOUS TIMES FROM TUESDAY THROUGH THURSDAY AS WELL. IAZ044-045-057-058-070-071-081-082-092-093-171100- CRAWFORD-CARROLL-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-TAYLOR- RINGGOLD- 556 PM CDT MON JUL 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA...WEST OF A LINE FROM SAC CITY...TO WINTERSET...TO LAMONI. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. IF STORM DEVELOPMENT DOES OCCUR...A FEW SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE AT VARIOUS TIMES...MAINLY LATE AFTERNOON AND OVERNIGHT...FROM TUESDAY THROUGH THURSDAY. SOME LOCALIZED HEAVY RAINFALL IS POSSIBLE WITH ANY STORM ALONG WITH MARGINALLY SEVERE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...BUT NOT LIKELY TONIGHT. ACTIVATION MAY ALSO BE NEEDED THROUGH THURSDAY...BUT IS NOT ANTICIPATED AT THIS TIME. ALBRECHT/KINNEY
In the hours before
Local storm report, Jul 16, 5:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG 4 W ESTHERVILLE AIRPORT 43.40N 94.83W
07/16/2007 EMMET IA TRAINED SPOTTER
STRONG WINDS AND TREES DOWN.
&&
REVLocal storm report, Jul 16, 5:39 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
539 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG ESTHERVILLE 43.40N 94.83W
07/16/2007 EMMET IA LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN. POWER LINES DOWN AND GLASS
BROKEN OUT OF THE FRONT OF A DOWNTOWN BUSINESS. RELAYED
BY EMERGENCY MANAGEMENT.
&&
MRUSSELLLocal storm report, Jul 16, 5:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
555 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 4 W SWEA CITY 43.38N 94.39W
07/16/2007 E60 MPH KOSSUTH IA TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Jul 16, 5:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
556 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 5 E GREENE 42.91N 92.70W
07/16/2007 E1.75 INCH BUTLER IA TRAINED SPOTTER
0552 PM HAIL 8 E GREENE 42.90N 92.65W
07/16/2007 E0.75 INCH BUTLER IA TRAINED SPOTTER
&&
ALBRECHTLocal storm report, Jul 16, 6:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
602 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST SW ARMSTRONG 43.39N 94.48W
07/16/2007 E75 MPH EMMET IA TRAINED SPOTTER
70 TO 80 MPH WINDS ESTIMATED. UNPASSABLE ROADS IN TOWN
DUE TO TREES DOWN. POWER LINES DOWN. STRUCTURAL DAMAGE TO
AREA HOMES...GUTTERS TORN FROM HOME.
&&
REVLocal storm report, Jul 16, 6:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
606 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 3 N ESTHERVILLE 43.44N 94.83W
07/16/2007 EMMET IA PUBLIC
CORN BLOWN DOWN ALL ALONG A LINE FROM ESTHERVILLE TO 3 N
OF ESTHERVILLE
&&
ALBRECHTThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:14 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 37 min |
| Jul 16, 5:13 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 47 min |
| Jul 16, 5:40 PM CDT | Severe Thunderstorm Warning | DMX | Bremer, Butler | 65 min |
| Jul 16, 5:43 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth | 47 min |
| Jul 16, 5:53 PM CDT | High Wind Warning | DMX | Palo Alto, Pocahontas | 66 min |
| Jul 16, 6:38 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Butler | 37 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.